# SDR CA010409019

- Difficulty date: March 21, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Cessna 150F
- Aircraft time: 5,250 hours
- Engine: Cont O200A
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 04320041
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 5,116 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND DURING INSPECTION FOR 80-11-04 NUTPLATES FOR CRACKS. ALSO SDA AV-2000-06. AFFTER REMOVAL OF BRACKET ALSO FOUND REAR SPAR REINFORCEMENT P/N 0432001-15 CRACKED (HOLES ARE ALSO ELONGATED) ALONG TOPSIDE, AFTER REMOVAL OF REAR SPAR. REINFORCEMENT BOTH L/H AND R/H SPARS P/N 0432001-56.
